I am a 66 year old male. I take 10mg Lisinopril,40mg Nadolol and 40mg Atorvastatin daily and have been on these for years. One year ago i almost overnight could not taste salt or sugar. My tongue is very sore and some foods taste metalic. I have the Herpies Simplex virus (cold sores,bad in a lot of sunlight,etc.) My GP treated me with Acyclovir which i have taken before (as needed for the cold sores), he thought the Herpies may be the loss of taste,NO Change. Then he gave me a 10 blast dose of Cortisteroids,NO Change. Ithen went to a EN&T doctor who said i had Thrush and treated me with Dystatin, NO CHANGE. I have been tested for a B12,Zinc,Iron and other blood disorders and they say i am normal. Went next to a neuroligist who did an MRI and Dat Scan for Parkinsons,iron or copper buildup ect. all seems normal. Whent off each of my daily meds for a period of time as per my GP no luck,NO CHANGE. Great sense of smell and no dry mouth. Front of tongue has buring sensation and is very sensitive to acidic foods and spices. Any comments or help would be great this has been going on now for a year and i am losind a lot of weight.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?